Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 17, Issue 7


Inverse spectral problems for Sturm–Liouville differential operators on a finite interval

V. A. Yurko
  • Department of Mathematics, Saratov State University, Astrakhanskaya 83, Saratov 410026, Russia. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-10-12 | DOI: https://doi.org/10.1515/JIIP.2009.039


A short review is given on inverse problems of spectral analysis for the Sturm–Liouville differential operator on a finite interval. Using this operator as a model we present the main ideas and methods in the inverse problem theory, and describe the main results for this class of inverse problems.

Key words.: Sturm–Liouville operators; inverse spectral problems

About the article

Received: 2008-12-08

Published Online: 2009-10-12

Published in Print: 2009-10-01

Citation Information: Journal of Inverse and Ill-posed Problems, Volume 17, Issue 7, Pages 639–694, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2009.039.

Export Citation

Comments (0)

Please log in or register to comment.
Log in